# SDR 2018F00099

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: General aviation
- Aircraft: N899QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0019
- Aircraft time: 6,163 hours, 4,398 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Part time: 6,163 hours, 4,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FROM LT WING OTBD RIB 16.  REPAIRED  IAW FR-HA-0019-3819, REV 1.
